| Catalog Number |
1012453-08 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the left anterior descending (lad) artery with moderate calcification and mild tortuosity.Prior to the procedure, when attempting to remove the protective sheath from the 4.0x8mm nc trek balloon dilatation catheter (bdc) resistance was noted.A second attempt was made to remove the sheath, but it was stuck so tightly that force was used, and the balloon became stretched.The bdc was not used in the procedure and there was no patient involvement.Another nc trek bdc was used successfully.There was no clinically significant delay reported in the procedure.No additional information was provided.